# SDR AALA202502075970

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 26,205 hours, 11,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER SERVICE DOOR EMERGENCY LIGHTS STILL FLICKERING ON AND OFF. TROUBLESHOT PER FIM 33-50-00-810-801 PERFORMED OPERATIONAL TEST OF AFT RIGHT DOOR EMERGENCY LIGHT NO FAULT, FOR PRECAUTIONARY REASON REMOVED AND REPLACED RIGHT AFT DOOR EMERGENCY LIGHT BATTERY PACK ASSEMBLY. PER AMM 33-51-06 OPERTIONAL CHECK GOOD.
